Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Suffering from parkinson's disease, fever, sleep disorders. Taking syndopa, betacap. Treatment?

my mom at 65 and she is patient of Parkinson s decease; a local doctor has given us following medicines Syndopa 275 Betacap tr 40 Oleanz 2.5 Loprin 75 pacitan since last 1.5 months we haven t seen improvement in brains. Still she doesn t identifies any relatives, she doesn t have scene of time. her sleeping cycle is also out of sync. and last few days she is getting periodic fever every night. am not getting what steps should we take.
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thank you for asking question on health care magic
parkinsonism is a chronic debilitating disease
there no cure the treatment is only palliative
all patients do not respond in the same way
the treatment you are taking is alright
of late surgical treatment is done in some selective cases
if you like you may consult a neurosurgeon
Hope this answer will serve your purpose
Take care
Dr.M.V.Subrahmanyam MD;DCH
Associate professor of pediatrics
Answered: Wed, 2 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor